# SDR DALA2024082908535

- Difficulty date: August 26, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N846DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31957
- Aircraft time: 28,753 hours, 11,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0524500) CORROSION ON AFT CARGO BAY BAFFLE STA 747 - STA 767 STR 25R WL 158. REMOVED AND REPLACED DAMAGED AFT CARGO BAY BAFFLE STA. 747-767 STR. 25R IAW B737-900 SRM 51-40-02-0G & BOEING DWG# 146A7500.
